Volume 8, Issue 3
On the Problem of Best Rational Approximation with Interpolating Constraints (I)

Jia-Kai Li & Guo-liang Xu

DOI:

J. Comp. Math., 8 (1990), pp. 233-240

Published online: 1990-08

Preview Full PDF 34 1085
Export citation
  • Abstract

The aim of this conjoint paper is to discuss the problem of the best rational approximation with interpolating constraints. In part I, we give the necessary and sufficient conditions for the existence of the best rational approximations and establish some characterization theorem for such approximations. The problems of uniqueness, the properties for the set of best approximations, strong uniquenness and continuity of best approximation operator are considerd in Part II. The results obatined in this paper are the completion and extension of those given in [1].

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-233, author = {}, title = {On the Problem of Best Rational Approximation with Interpolating Constraints (I)}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {3}, pages = {233--240}, abstract = { The aim of this conjoint paper is to discuss the problem of the best rational approximation with interpolating constraints. In part I, we give the necessary and sufficient conditions for the existence of the best rational approximations and establish some characterization theorem for such approximations. The problems of uniqueness, the properties for the set of best approximations, strong uniquenness and continuity of best approximation operator are considerd in Part II. The results obatined in this paper are the completion and extension of those given in [1]. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9436.html} }
TY - JOUR T1 - On the Problem of Best Rational Approximation with Interpolating Constraints (I) JO - Journal of Computational Mathematics VL - 3 SP - 233 EP - 240 PY - 1990 DA - 1990/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9436.html KW - AB - The aim of this conjoint paper is to discuss the problem of the best rational approximation with interpolating constraints. In part I, we give the necessary and sufficient conditions for the existence of the best rational approximations and establish some characterization theorem for such approximations. The problems of uniqueness, the properties for the set of best approximations, strong uniquenness and continuity of best approximation operator are considerd in Part II. The results obatined in this paper are the completion and extension of those given in [1].
Jia-Kai Li & Guo-liang Xu. (1970). On the Problem of Best Rational Approximation with Interpolating Constraints (I). Journal of Computational Mathematics. 8 (3). 233-240. doi:
Copy to clipboard
The citation has been copied to your clipboard